A Stone-Weierstrass theorem for Banach lattices
Nagel, Rainer
Studia Mathematica, Tome 48 (1973), p. 75-82 / Harvested from The Polish Digital Mathematics Library
Publié le : 1973-01-01
EUDML-ID : urn:eudml:doc:217804
@article{bwmeta1.element.bwnjournal-article-smv47i1p7bwm,
     author = {Rainer Nagel},
     title = {A Stone-Weierstrass theorem for Banach lattices},
     journal = {Studia Mathematica},
     volume = {48},
     year = {1973},
     pages = {75-82},
     zbl = {0255.46008},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv47i1p7bwm}
}
Nagel, Rainer. A Stone-Weierstrass theorem for Banach lattices. Studia Mathematica, Tome 48 (1973) pp. 75-82. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv47i1p7bwm/